# SDR HALA2017102600263

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 104,686 hours, 18,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT INOP ABOVE FLIGHT DECK DOOR. REPLACED EMERGENCY EXIT LIGHT ASSEMBLY PER AMM 33-51-01. TESTS OK.
